# SDR UPS06448180

- Difficulty date: September 20, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP APU COMPT LT BS 2701 WL 315 FRAME FOUND CRACK AS MARKED, CRACK LENGTH .7500.  APU COMPT LT BS 2701 WL 315 FRAME REPAIRED AS PER SRM 51-40-03 FIG 1.
